Top 8 Chlorpheniramine Maleate Extended Release, 12 mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Chlor-Trimeton

#ad

60 Tablets, Chlorpheniramine Maleate Extended Release, 12 Mg

#ad
Chlor-Trimeton #ad - Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. Medication works by blocking histamine, a certain natural substance that the body makes during an allergic reaction. Dosage as directed by the physician.
BrandChlor-Trimeton #ad
ManufacturerChlor-Trimeton #ad
Height3 Inches
Length1.5 Inches
Width1.5 Inches
Part Number0310702017061
Model3.10702E+11

2. Major Pharmaceuticals

#ad

Major Pharmaceuticals Chlorpheniramine Maleate 4 mg Anti-Allergy Tablets, 1000 Count

#ad
Major Pharmaceuticals #ad - Dosage as directed by the physician. Medication works by blocking histamine, a certain natural substance that the body makes during an allergic reaction. Antihistamine. Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. Used for Allergic Conditions.
BrandMajor Pharmaceuticals #ad
ManufacturerEverready First Aid #ad
Height3 Inches
Length1.5 Inches
Weight0.3 Pounds
Width3 Inches
Part Number00904-0012-80

3. Xyzal

#ad

Xyzal Allergy Tablet, 55 Count

#ad
Xyzal #ad - Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat.

Contains: one 1 55-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Maximum strength relief: Xyzal is full prescription strength available without a prescription. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Weight0.05 Pounds
Width1.4 Inches
Part NumberLEPAZE1375
ModelLEPAZE1375

4. Mucinex

#ad

600 mg Guaifenesin Relieves Chest Congestion Caused by Excess Mucus, Chest Congestion, #1 Doctor Recommended OTC expectorant, Mucinex 12 Hour Extended Release Tablets, 40ct

#ad
Mucinex #ad - Mucinex 12 hour extended-release bi-layer tablets: Clinically proven to last up to 12 hours; it provides powerful relief for your chest congestion. Trust mucinex: mucinex is the #1 doctor recommended OTC expectorant and the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families.

Ingredients: guaifenesin 600 mg is an expectorant that helps reduce chest congestion caused by colds, infections or irritants. Continuous relief: mucinex lasts up to 12 hours so you can say goodbye to retaking medicine every 4 hours. One easy pill: a unique bi-layer tablet, one layer for immediate release, the other layer for extended release so the medicine starts to release right away and lasts for up to 12 hours.

Stock up and save: did you know, if you use Mucinex 12 Hour often you can and save when you buy higher count packs. Symptoms treated: Relieves chest congestion caused by excess mucus by making your cough more productive.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height3.78 Inches
Length1.38 Inches
Weight0.09 Pounds
Width3.5 Inches
Part Number363824008400
Model363824008400

5. Equate

#ad

Equate: Chlortabs Tablets Antihistamine, 100 Ct

#ad
Equate #ad - 24 hour relief of: sneezing, Runny Nose, Itchy, watery Eyes, Itchy Throat . Allergy Relief/Antihistimine. Compare to chlor-Trimeton Allergy Tablets Active Ingredient. Chlorpheniramine Maleate. 100 tablets.
BrandEquate #ad
ManufacturerWal-Mart Stores, Inc. #ad
Height1.64 Inches
Length1.6 Inches
Weight0.09 Pounds
Width3.18 Inches
Part Number681131187213-1
Model0068113118721

6. ValuMeds

#ad

Dry, Allergies | Cetirizine HCl 10mg Caplets, Itchy Eyes, Hay Fever, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen

#ad
ValuMeds #ad - Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness.

Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, itchy, a scratchy nose and throat, watery eyes, sneezing, and other allergy symptoms. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

7. ValuMeds

#ad

Hay Fever, Allergies | Kids, Adults Compare to Allegra Tablets, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Dry, Itchy Eyes

#ad
ValuMeds #ad - Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.

Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Perfect for staying allergy-free every day. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat. Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Non-drowsy formula – A true non-drowsy formula for kids and adults.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

8. Amazon Basic Care

#ad

Fexofenadine Hydrochloride Tablets-180 mg, 150 Count Pack of 1, Peach, Amazon Basic Care Allergy

#ad
Amazon Basic Care #ad - Read the label: approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. Active ingredient: the active ingredient in amazon Basic Care Allergy is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Compare to Allegra Allergy active ingredient. Non-drowsy antihistamine: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief. Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. All day allergy relief: one dose of Amazon Basic Care Allergy works up to 24 hours to relieve allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.37 Inches
Length2.28 Inches
Weight0.01 Pounds
Width2.28 Inches
Part Number57147
Model57147